# SDR CALA2017082502862

- Difficulty date: August 25, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 77,236 hours, 29,180 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: R534207992010
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR CUTOUT FRAME 68 DOOR STOP FITTING NR 1 OTBD LOWER HOLE CRACKED AT 6:00.  REPAIRED IAW SRM 53-41-12-300-001.
